View : 254 Download: 0

The convergence of quasi-Gauss-Newton methods for nonlinear problems

Title
The convergence of quasi-Gauss-Newton methods for nonlinear problems
Authors
Kim S.Tewarson R.P.
Ewha Authors
김선영
SCOPUS Author ID
김선영scopus
Issue Date
1995
Journal Title
Computers and Mathematics with Applications
ISSN
0898-1221JCR Link
Citation
Computers and Mathematics with Applications vol. 29, no. 8, pp. 27 - 38
Indexed
SCI; SCIE; SCOPUS scopus
Document Type
Article
Abstract
Quasi-Gauss-Newton methods for nonlinear equations are investigated. A Quasi-Gauss-Newton method is proposed. In this method, the Jacobian is modified by a convex combination of Broyden's update and a weighted update. The convergence of the method described by Wang and Tewarson in [1] and the proposed method is proved. Computational evidence is given in support of the relative efficiency of the proposed method. © 1995.
Show the fulltext
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE